Small sample results for partial classification with the Studentized statistic W

McLachlan, G. J. (1978) Small sample results for partial classification with the Studentized statistic W. Biometrical Journal, 20 7-8: 639-644.

Author McLachlan, G. J.
Title Small sample results for partial classification with the Studentized statistic W
Formatted title
Small sample results for partial classification with the Studentized statistic W.
Journal name Biometrical Journal   Check publisher's open access policy
ISSN 0323-3847
1521-4036
Publication date 1978
Sub-type Article (original research)
Volume 20
Issue 7-8
Start page 639
End page 644
Total pages 6
Place of publication Weinheim, Germany
Publisher Wiley - V C H Verlag
Language eng
Keyword Small sample results
Partial classification
Studentized statistic
Confidence bounds
Conditional errors
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Sun, 15 Sep 2013, 06:52:44 EST by Professor Geoff Mclachlan on behalf of Mathematics